# SDR DALA2022011800343

- Difficulty date: January 12, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 73,662 hours, 27,634 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 699 DOOR 3R SLIDE LIGHT MISSING. CORRECTIVE ACTION: INSTALLED MISSING KORRY SLIDE LIGHT PER B757 WDM 25-66-11MM. OPS CK NML. (7079168)
